Our expert says:
It is great that you have a healthy desire for sex and I strongly advise against medication. What is “normal” varies greatly for every single person. It may be helpful to know that a common side effect of some contraceptive pills is lower libido. I think a longer term solution would be talk realistically about both your needs. Use personal masturbation in-between to lessen stress on the sexual part of your relationship. Also grow other aspects of your relationship, like doing fun or creative things together. Visit the SA Sexual Health Association website for more information www.sexualhealth.co.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.